# SDR R61A2020070100544

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 15,619 hours, 10,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 001327
- Condition: Inoperative
- Location: Cabin
- Part time: 36,468 hours, 25,037 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ON EICAS WHEN PERFORMING EMERGENCY LIGHT CHECK.  CMC FLAGGING AFT INBD EMERGENCY LIGHT POWER UNIT.  R&R AFT INBOARD RT EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
